# SDR ASAA2022071939138

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 4,240 hours, 1,341 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV WOULD NOT STAY ARMED FOR TAKEOFF. AFTER AIRBORNE, VNAV STAYED ON AND WORKED NORMALLY. GROUNDED - YES. C/W B737-9 FIM TASK 22-11-00-810-D11. NO FAULTS FOUND.
